Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Smooth solutions of initial-value problems in regions with corners
HTML articles powered by AMS MathViewer

by E. C. Svendsen PDF
Proc. Amer. Math. Soc. 92 (1984), 185-189 Request permission

Abstract:

The method of images is used to show the existence and uniqueness of smooth solutions of initial-value problems in regions with corners.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B65, 35L99
  • Retrieve articles in all journals with MSC: 35B65, 35L99
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 185-189
  • MSC: Primary 35B65; Secondary 35L99
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754699-1
  • MathSciNet review: 754699